On strongly lambda-summable sequences of fuzzy numbers


Savas E.

INFORMATION SCIENCES, vol.125, pp.181-186, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125
  • Publication Date: 2000
  • Doi Number: 10.1016/s0020-0255(99)00151-6
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.181-186

Abstract

In this paper we introduce and study the concepts of strongly lambda-summable and lambda-statistical convergence. (C) 2000 Elsevier Science Inc. All rights reserved.